# SDR SWIA202055827

- Difficulty date: November 30, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR21R SPLICE AT FS333.00 HAS CORROSION ON MULTIPLE AREAS.   (C-CHECK) RO 2/1/2021   INSTALLED NEW STRINGER SPLICE AT FS 333.00  STGR 21R REF   CRJ-900 SRM 51-42-06-001-001-A01 , DWG SH670-32420 REV A. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
